# SDR HAIHEEA9285

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Condition: Corroded
- Location: Cockpit Atc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER HAS CORROSION IN UNIT.  PERFORMED PRELIMINARY INSPECTION AND CLEANED EXCESSIVE CORROSION ON CHASSIS.  REPLACED BUSHING AND INSULATOR FOR TRANSISTOR Q104 DUE TO CORROSION.  FOUND UNIT WENT OFF LINE.  FOUND UNIT TO BE STAYING IN TEST MODE.  REPLACED INTEGRATED CIRCUIT I402.REPAIRED PROBLEM.  BENCH CHECK GOOD.
